# SDR AALA201712189065

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 52,448 hours, 30,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN 1L DOOR ARMING LATCH WONT STAY ARMED. ADJUSTED L1 DOOR GIRT BAR AND RELEASE MECHANISM IAW AMM 52-11-22.
